# SDR DLL17961374

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LOST NR THREE GENERATOR WITH ASSOCIATED FLIGHT STATION BUSS FAIL.  REPLACED IDG, OPS CK GOOD.
